# SDR ASAA2022041838163

- Difficulty date: April 18, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 20,533 hours, 6,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 146A750236
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TRANSITION PANEL UPPER AND LOWER SURFACES CORRODED FS 727-767. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TRANSITION PANEL OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 REPAIRED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-6W=.6 O=.040 R=.030 L=1.4 D=.010.
